# SDR AWXA200301082

- Difficulty date: September 13, 2003
- Submitted: September 23, 2003
- Operation: Air carrier
- Aircraft: N619AW
- Make and model: Airbus A320-232
- Aircraft serial: 527
- Aircraft time: 25,416 hours, 11,551 cycles
- Engine: Iae V2500A1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347209400200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-07 CHECK CORROSION WAS FOUND AT FASTENER HOLE ON MAIN CABIN FLOOR SUPPORT AT Y558 (LBL 22), JUST FORWARD OF FR 66. MAINTENANCE BLENDED OUT CORROSION AND FOUND MATERIAL LOSS TO BE OUT OF LIMITS; REMOVED CORRODED FLOOR SUPPORT FROM FR 64 TO FR 70; INSTALLED NEW REPLACEMENT FLOOR SUPPORT IAW A320 SRM 51-42-11, PG. 25, FIG. 9.
